RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2010, Volume 7, Pages 435–444 (Mi semr258)  

This article is cited in 2 scientific papers (total in 2 papers)

Research papers

Quasirecognizability of simple unitary groups over fields of even order

M. A. Grechkoseeva

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We refer to the set of element orders of a finite group as the spectrum of this group and say that two groups are isospectral if their spectra coincide. We prove that finite simple unitary groups of dimension at least $5$ over fields of characteristic $2$ other than $U_5(2)$ are quasirecognizable by spectrum, that is every finite group isospectral to such unitary group $U$ has a unique nonabelian composition factor and this factor is isomorphic to $U$.

Keywords: unitary group, element orders, spectrum.

Full text: PDF file (765 kB)
References: PDF file   HTML file
UDC: 512.542
MSC: 20D60
Received November 17, 2010, published November 25, 2010
Language:

Citation: M. A. Grechkoseeva, “Quasirecognizability of simple unitary groups over fields of even order”, Sib. Èlektron. Mat. Izv., 7 (2010), 435–444

Citation in format AMSBIB
\Bibitem{Gre10}
\by M.~A.~Grechkoseeva
\paper Quasirecognizability of simple unitary groups over fields of even order
\jour Sib. \`Elektron. Mat. Izv.
\yr 2010
\vol 7
\pages 435--444
\mathnet{http://mi.mathnet.ru/semr258}


Linking options:
  • http://mi.mathnet.ru/eng/semr258
  • http://mi.mathnet.ru/eng/semr/v7/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grechkoseeva M.A., “On spectra of covers of finite simple classical groups”, Dokl. Math., 84:1 (2011), 464–466  crossref  mathscinet  zmath  isi  elib  elib
    2. M. A. Grechkoseeva, W. J. Shi, “On finite groups isospectral to finite simple unitary groups over fields of characteristic 2”, Sib. elektron. matem. izv., 10 (2013), 31–37  mathnet
  • Number of views:
    This page:158
    Full text:46
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019